K. Bara?ski, Hausdorff dimension of the limit sets of some planar geometric constructions, Adv. Math, vol.210, pp.215-245, 2007.

B. Bárány, A. Käenmäki, and H. Koivusalo, Dimension of self-affine sets for fixed translation vectors, J. Lond. Math. Soc, vol.98, pp.223-252, 2018.

B. Bäräny, M. Hochman, and A. Rapaport, Hausdorff dimension of planar self-affine sets and measures, Invent. Math, vol.216, pp.601-659, 2019.

B. Bäräny, M. Rams, and K. Simon, On the dimension of triangular self-affine sets, Ergod. Th. & Dynam. Sys, pp.1751-1783, 2019.

J. Barral and D. J. Feng, Non-uniqueness of ergodic measures with full Hausdorff dimension on Gatzouras-Lalley carpet, Nonlinearity, vol.24, pp.2563-2567, 2011.

J. Barral and D. J. Feng, Weighted thermodynamic formalism on subshifts and applications, Asian J. Math, vol.16, pp.319-352, 2012.

J. Barral and D. J. Feng, Projections of random Mandelbrot measures, Adv. Math, vol.325, pp.640-718, 2018.

T. Bedford, Crinkly curves, Markov partitions and box dimension in self-similar sets, 1984.

F. and B. Nasr, Dimension de Hausdorff de certains fractals aléatoires, Sém. Théor. Nombres Bordeaux, vol.4, pp.129-140, 1992.

F. and B. Nasr, Ensembles aléatoires self-affines en loi, Bull. Sci. Math, vol.116, pp.111-119, 1992.

J. D. Biggins, Martingale convergence in the branching random walk, J. Appl. Probab, vol.14, pp.25-37, 1977.

R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lecture Notes in Mathematics, issue.470, 1975.

T. Das and D. Simmons, The Hausdorff and dynamical dimensions of self-affine sponges: a dimension gap result, Invent. Math, vol.210, pp.85-134, 2017.

F. M. Dekking, On the survival probability of a branching process in a finite state i.i.d. environment. Stochastic Process, Appl, vol.27, pp.151-157, 1987.

F. M. Dekking and G. R. Grimmett, Superbranching processes and projections of random Cantor sets, Probab. Theory Related Fields, vol.78, pp.335-355, 1988.

R. Durrett and T. Liggett, Fixed points of the smoothing transformation, Z. Wahrsch. Verw. Gebiete, vol.64, pp.275-301, 1983.

K. J. Falconer, Dimensions and measures of quasi self-similar sets, Proc. Amer. Math. Soc, vol.106, pp.543-554, 1989.

K. J. Falconer, Projections of random Cantor sets, J. Theoret. Probab, vol.2, pp.65-70, 1989.

K. J. Falconer and X. Jin, Exact dimensionality and projections of random self-similar measures and sets, J. Lond. Math. Soc, vol.90, pp.388-412, 2014.

K. Falconer and T. Kempton, Planar self-affine sets with equal Hausdorff, box and affinity dimensions, Ergod.Th. & Dynam. Sys, vol.38, pp.1369-1388, 2018.

K. Falconer and J. Miao, Dimensions of self-affine fractals and multifractals generated by uppertriangular matrices, Fractals, vol.15, pp.289-299, 2007.

A. H. Fan, K. S. Lau, and H. Rao, Relationships between different dimensions of a measure, Monatsh. Math, vol.135, pp.191-201, 2002.

K. Fan, Minimax theorems, Proc. Nat. Acad. Sci. U.S.A, vol.39, pp.42-47, 1953.

D. J. Feng, Dimension of invariant measures for self-affine iterated function system

D. J. Feng and W. Huang, Variational principle for weighted topological pressure, J. Math. Pures Appl, vol.106, pp.411-452, 2016.

D. Gatzouras and S. Lalley, Statistically self-affine sets: Hausdorff and box dimensions, J. Theoret. Probab, vol.7, pp.437-468, 1994.

D. Gatzouras and Y. Peres, Invariant measures of full dimensions for some expanding maps, Ergod. Th. & Dynam. Sys, vol.17, pp.147-167, 1997.

S. Graf, R. D. Mauldin, and S. C. Williams, The exact Hausdorff dimension in random recursive constructions, Mem. Amer. Math. Soc, vol.71, issue.381, 1988.

M. Hochman, Dimension theory of self-similar sets and measures, Proceedings of the International Congress of MathematiciansRio de, 2018.

M. Hochman and A. Rapaport, Hausdorff dimension of planar self-affine sets and measures with overlaps

J. Hutchinson, Fractals and self-similarity, Indiana Univ. Math. J, vol.30, pp.713-747, 1981.

T. Jordan, M. Pollicott, and K. Simon, Hausdorff dimension for randomly perturbed self affine attractors, Comm. Math. Phys, vol.270, pp.519-544, 2007.

A. Käenmäki, On natural invariant measures on generalised iterated function systems, Ann. Acad. Sci. Fenn. Math, vol.29, pp.419-458, 2004.

A. Käenmäki and M. Vilppolainen, Dimension and measures on sub-self-affine sets, Monatsh. Math, vol.161, pp.271-293, 2010.

J. Kahane, Multiplications aléatoires et dimensions de Hausdorff, Ann. Inst. H. Poincaré Probab. Statist, vol.23, pp.289-296, 1987.

J. Kahane and J. Peyrière, Sur certaines martingales de B. Mandelbrot, Adv. Math, vol.22, pp.131-145, 1976.

R. Kenyon and Y. Peres, Measures of full dimension on affine-invariant sets, Ergod. Th. & Dynam. Sys, vol.16, pp.307-323, 1996.

Y. Kifer, Fractal dimensions and random transformations, Trans. Amer. Math. Soc, vol.348, pp.2003-2038, 1996.

I. Kolossvary and K. Simon, Triangular Gatzouras-Lalley-type planar carpets with overlaps

S. Lalley and D. Gatzouras, Hausdorff and box dimensions of certain self-affine fractals, Indiana Univ. Math. J, vol.41, pp.533-568, 1992.

F. Ledrappier and P. Walters, A relativised variational principle for continuous transformations, J. Lond. Math. Soc, vol.16, pp.568-576, 1977.

B. B. Mandelbrot, Intermittent turbulence in self-similar cascades, divergence of high moments and dimension of the carrier, J. Fluid. Mech, vol.62, pp.331-358, 1974.

C. Mcmullen, The Hausdorff dimension of general Sierpinsky carpets, Nagoya Math. J, vol.96, pp.1-9, 1984.

S. M. Ngai, A dimension result arising from the L q -spectrum of a measure, Proc. Amer. Math. Soc, vol.125, pp.2943-2951, 1997.

J. Peyrière, Comparaison de deux notions de dimension, Bull. Soc. Math. France, vol.114, pp.97-103, 1986.

M. Rams and K. Simon, The geometry of fractal percolation, Geometry and analysis of fractals, vol.88, pp.303-323, 2014.

B. Solomyak, Measure and dimension for some fractal families, Math. Proc. Cambridge Philos. Soc, vol.124, pp.531-546, 1998.

B. Bahr and C. G. Esseen, Inequalities for the r-th absolute moment of a sum of random variables, 1 ? r ? 2, Ann. Math. Stat, vol.36, issue.1, pp.299-303, 1965.

T. Watanabe, Exact Hausdorff measure on the boundary of a Galton-Watson tree, Ann. Probab, vol.35, pp.1007-1038, 2007.

A. Laboratoire-de-géométrie and C. Applications, address: barral@math.univ-paris13.fr Department of Mathematics